# SDR SWAA2020010710766

- Difficulty date: January 7, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 34,467 hours, 17,990 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ STAB #4 INSPAR RIB AT STAB STA 120.30 LOWER FLANGE I/B SIDE; 21ST FASTENER HOLE BACK FROM FWD STIFFENER IS OBLONG / R&R'D L/H STAB #4 RIB AT STATION 120.30 PER SRM 51-40-02 & 51-10-02.
